Does Buspar (buspirone) lower heart rate or blood pressure?

BuSpar (buspirone) Can do either, but this is uncommon. ( reported in less than 1% of people who take it. ). There is a risk of elevated BP with concomitant use of MAO inhibitors. Do not take with grapefruit juice made from the rind. This can lead to toxic blood levels. .

Related Questions

Are there medications that only lower heart rate w/out lowering my blood pressure? If yes; could you list a few for me, please? Thanks!

Meds for herart rate. First of all, it depends on why your heart rate is fast. If you have atrial fibrillation for example, digoxin is good. If your heart rate is fast because of too much coffee, alcohol, otc decongestions, anemia etc then treat or stop underlying cause. Read more...

Does my 53yr old husband need to be concerned about a blood pressure of 145/89? Could this be causing a very slow heart rate recovery from exercise?

Is heart a concern? Your concern would obviously be heart related. High BP could contribute to heart disease. And a slow heart rate recovery after exercise could indicate the presence of heart disease as well (or perhaps simply deconditioning). At his age with those factors, I think a stress test is in order. Read more...

Heart rate has become slow 55-60 bpm, not athletic, what could be causing this? Take 10 mg ramipril, 10 mg Lexapro and 7.5 mg Buspar (buspirone) twice daily.

Toprol (metoprolol) Toprol, (metoprolol) and other beta blockers will slow your heart rate down. Despite the slower heart rate most people do not have any symptoms. If you are having side effects, talk with the provider who prescribed your medicine. Read more...
Slow pulse and meds. None of the medications you are taking are known to cause bradycardia (b), a low pulse rate. See a cardiologist (c) and have some blood work taken to make sure you are not hypothyroid. The c may also want you to wear cardiac monitor to have it check your cardiac rhythm to see if you have any problems with the conduction system of your heart. B could be a sign of a serious problem. Good luck. Read more...